# SDR IPXA2017031114994

- Difficulty date: February 26, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 16,669 hours, 10,437 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327053000000
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBOARD BROKEN 151MG.  FABRICATED A NEW FLOORBOARD IAW EO A300-5230-16407-E.
